Soliton relaxation in magnets

V. Baryakhtar, B. Ivanov, A. Sukstanskii, E. Yu Melikhov

Research output: Contribution to journalArticlepeer-review

57 Scopus citations

Abstract

An equation set describing the evolution of the integrals of motion of solitons, induced by relaxation processes of both a relativistic and exchange nature is obtained within the framework of the phenomenological theory. Two-parameter one-dimensional ferromagnetic and antiferromagnetic solitons and two- and three-dimensional ferromagnetic precession solitons are analyzed. The corresponding integral curves are plotted, and the time dependences of the soliton parameters at various relaxation stages are discussed.

Original languageEnglish
Pages (from-to)619-635
Number of pages17
JournalPhysical Review B - Condensed Matter and Materials Physics
Volume56
Issue number2
DOIs
StatePublished - 1997

Fingerprint

Dive into the research topics of 'Soliton relaxation in magnets'. Together they form a unique fingerprint.

Cite this